JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RIGIDITY OF MINIMAL SUBMANIFOLDS WITH FLAT NORMAL BUNDLE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RIGIDITY OF MINIMAL SUBMANIFOLDS WITH FLAT NORMAL BUNDLE
Seo, Keom-Kyo;
  PDF(new window)
 Abstract
Let be a complete immersed super stable minimal submanifold in with fiat normal bundle. We prove that if M has finite total norm of its second fundamental form, then M is an affine n-plane. We also prove that any complete immersed super stable minimal submanifold with flat normal bundle has only one end.
 Keywords
minimal submanifolds;Bernstein type theorem;flat normal bundle;
 Language
English
 Cited by
1.
ON THE STRUCTURE OF MINIMAL SUBMANIFOLDS IN A RIEMANNIAN MANIFOLD OF NON-NEGATIVE CURVATURE,;;

대한수학회보, 2009. vol.46. 6, pp.1213-1219 crossref(new window)
1.
Rigidity of minimal submanifolds with flat normal bundle, Proceedings - Mathematical Sciences, 2010, 120, 4, 457  crossref(new windwow)
2.
ON THE STRUCTURE OF MINIMAL SUBMANIFOLDS IN A RIEMANNIAN MANIFOLD OF NON-NEGATIVE CURVATURE, Bulletin of the Korean Mathematical Society, 2009, 46, 6, 1213  crossref(new windwow)
3.
Bernstein type theorems for complete submanifolds in space forms, Mathematische Nachrichten, 2012, 285, 2-3, 236  crossref(new windwow)
4.
L2 harmonic 1-forms on minimal submanifolds in hyperbolic space, Journal of Mathematical Analysis and Applications, 2010, 371, 2, 546  crossref(new windwow)
 References
1.
H. Cao, Y. Shen, and S. Zhu, The structure of stable minimal hypersurfaces in $R^{n+1}$, Math. Res. Lett. 4 (1997), 637-644 crossref(new window)

2.
S. S. Chern, M. do Carmo, and S. Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length, Functional Analysis and Related Fields, Springer-Verlag 1970, 59-75

3.
M. do Carmo and C. K. Peng, Stable complete minimal surfaces in $R^{3}$ are planes, Bull. Amer. Math. Soc. (N.S.) 1 (1979), 903-906 crossref(new window)

4.
M. do Carmo, Stable complete minimal hypersurfaces, Proc. Beijing Symp. Differential Equations and Differential Geometry 3 (1980), 1349-1358

5.
D. Fischer-Colbrie and R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature, Comm. Pure Appl. Math. 33 (1980), 199-211 crossref(new window)

6.
P. F. Leung, An estimate on the Ricci curvature of a submanifold and some applications, Proc. Amer. Math. Soc. 114 (1992), 1051-1063 crossref(new window)

7.
J. Michael and L. M. Simon, Sobolev and mean-value inequalities on generalized submanifolds of $R^{n}$, Comm. Pure. Appl. Math. 26 (1973), 361-379 crossref(new window)

8.
R. Schoen and S.-T. Yau, Harmonic maps and the topology of stable hypersurfaces and manifolds with nonnegative Ricci curvature, Comment. Math. Helv. 51 (1976), 333-341 crossref(new window)

9.
Y. Shen and X. Zhu, On stable complete minimal hypersurfaces in $R^{n+1}$, Amer. J. Math. 120 (1998), 103-116 crossref(new window)

10.
K. Smoczyk, G. Wang, and Y. Xin, Bernstein type theorems with flat normal bundle, Calc. Var. PDE. 26 (2006), 57-67 crossref(new window)

11.
J. Spruck, On stable complete minimal hypersurfaces in $R^{n+1}$, Amer. J. Math. 120 (1998), 103-116 crossref(new window)

12.
C. Terng, Submanifolds with flat normal bundle, Math. Ann. 277 (1987), 95-111 crossref(new window)

13.
Q. Wang, On minimal submanifolds in an Euclidean space, Math. Nachr. 261/262 (2003), 176-180 crossref(new window)

14.
Y. Xin, Bernstein type theorems without graphic condition, Asian J. Math. 9 (2005), 31-44 crossref(new window)